# SDR QXEA2017050200340

- Difficulty date: April 28, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 37,930 hours, 39,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK 9 PN 85338210-111. REMOVED SPLICE FITTINGS INBOARD OUTBD COMMON TO SEAT TRACK 9 AND 8 REF SRM 51-40-15-02-01. INSTALLED SPLICE FITTINGS INBD AND OUTBD COMMON TO SEAT TRACKS 9 AND 8 REF SRM 51-40-15-02-01. REMOVED SEAT TRACK 9 PN 85338210-111 REF SRM 51-42-05-02-01 AND SRM 51-40-15-02-01. INSTALLED FASTENERS FROM STA X672 TO X 697.70 ON FLANGE AND FASTENERS COMMON TO SHEAR WEB AND SEAT TRACK 9 FROM STA X697.70 TO X770.0 REF SRM 51-42-05-02-01. LOCATED, DRILLED AND DEBURRED NEW SEAT TRACK 9 PN'S 85338210-111 REF SRM 51-40-07-02-01. COUNTERSINK HOLES COMMON TO SHEAR WEBB AND SEAT TRACK 9 REF SRM 51-40-07-02-01. INSTALLED HORIZONTAL RIVETS FROM STA 697.6 TO STA 770 AS PER SRM 51-42-05. INSTALLED FASTENERS ON VERTICAL WEB COMMON TO SEAT TRACK 9 TO FS 777.0 APPROX AND REMAINING HI-LOK ON HORIZONTAL FLANGE TO FS X783.0 REF SRM 51-42-05-02-01 AND 51-40-15-02-01. INSTALLED 7 EA RIVETS COMMON TO SEAT TRACK 9 AND VERTICAL WEB FROM X770-X783.0 REF SRM 51-42-05.
